1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Dose - 500mg diphenhydramine hydrochloride

Discussion in 'Deliriant antihistamines' started by monkeyjoe, Mar 17, 2011.

  1. monkeyjoe

    monkeyjoe Silver Member

    Reputation Points:
    20
    Joined:
    Nov 22, 2009
    Messages:
    31
    *back story, skip to after stars to just get to trip report*
    my pet dragon has crazy anxiety and has been prescribed different relaxers ex. xanax, clonazapam, an another one a cant remember (ps he has a high tollerance to pills since birth) xanax he only tried up to 1 mg but thats because i only got 4 .25mg pills to test, clonazapam he took 2mg a day for a week then did not like them anymore and started having sleeping problems so he got some sleeping pills the two recent pills were imovane (zopiclone) 7.5mg and dalmane (Flurazepam) 30mg. 4 zopiclone only get him tired after about an hour or 2 the dalmane was a little faster to hit and i took 3. one night he was bored and took 4 zopiclone and 2 dalmane and a joint, he sat down and started playing PS3 and then it started.... his legs were like it was an earth quake then his hands were shacking then full body shakes, and big shakes too not just a little twitch then is stoped about 15min laster then 1 min later it went from 11pm to 4 am O_O he rubed his eyes looked at the phone again to make sure it really was 4 am and not just my eyes but then it was 6:30am and then everything was back to normal day was fine so pretty nice trip (oh and for other gamers during the trip i went from lvl 10 to 15 in a FPS)
    ************************************************** *******************
    ok so over the counter sleeping pills he ran out of my actual sleeping pills and they wont give me more for another week. so off he goes into the pharmacy and find Benadryl extra strong night time and dormiphen extra strength they are all the same both 50mg pills and both have the same main ingredient "diphenhydramine hydrochloride"so last night he took 4 benadryl 200mg and 6 dormiphen 300mg and then smoked a bowl or two, 30 min later he was hallucinating everyone had like bright orange circuit board all over everything especially on peoples faces, but the fridge was probobly the most crazy thing he stared into the shapes for a while and all of a sudden he was racing in a tron like world felt like hours but my friend next to me said it was about 1min lol, the shapes he saw on the walls were different then the faces, faces were computer circuit the walls were an infinit number of shapes and reacted to sound as if he could see the sound waves moving. other things he saw.. he saw 3 men running into battle and they were dressed like old school war stuff[​IMG] the shaped also would move when tryied to touch them.
    the biggest part of the hallucinations lasted about 2 hours, then slight lasting effect till he went to sleep, another 2 hours later.

    sorry if the text is weird i just type what he is telling me, seem to drift off topic sometimes but so much happend and its only coming back to him in waves.

    ***morning after***
    he going to be taking the same dose in a few days again but so far the day after sucks, he feels completely drained and did not get good sleep, even with the trip nearly done the dark bedroom was a little weird

    but when he does try it again he just going to reply to this and give another trip report. See if it was just a strange rare reaction or something that can be done over and over, if he get the same effect he going to look into how bad it is for him to take that much at one time and go from there.

    he did enjoy this but he did have a build up for sleeping pills also a lot of people will just fall asleep and its only after you beat the sleepy feeling that he got the hallucinations. he remember staring into the wall and watching part of it shake and crumble into an object cant remember what it was but it was black.

    strangest part of all was he was completely ok to interact with and do things, he was much slower than usual but fine. and VERY heavy
    so thats if for now, please feel free to ask anything.

    also just want to make sure that doing this is... somewhat safe?
     
  2. Potter

    Potter Platinum Member & Advisor

    Reputation Points:
    11,340
    Joined:
    Apr 1, 2005
    Messages:
    11,837
    Not particularly, using anti-histamines is a narrow line, it's very easy for such experiences to go bad. Much better to go get real drugs, or booze or just about anything else.

    One of the real issues is that unlike psychedelics, these produce true halucination, ones you can't tell apart from reality, the kind that make you think it is perfectly acceptable to go for a naked walk down the street with your friend who has been dead for a few years. Coupled with blackouts, this can lead to some major awkwardness
     
  3. monkeyjoe

    monkeyjoe Silver Member

    Reputation Points:
    20
    Joined:
    Nov 22, 2009
    Messages:
    31
    interesting, well i never drink alcohol for some reason lol

    but it seems that its ok to do with people you trust in a comfortable environment to keep you from hurting yourself. but the experience he had and the things he saw.... he cant help but want to dose again. he hears people have bad visuals and see scary things but he saw nothing that personally scared him. is there something specific that is going to physically harm him with a dose like that, or is it purely within his own control? all he has to do is think strait then i think its great.
     
  4. neversummer

    neversummer

    Age:
    71
    Reputation Points:
    107
    Joined:
    Oct 9, 2007
    Messages:
    328
    This is a diphenhyrdramine trip report, should be is dissociatives area
     
  5. psychedelaholic

    psychedelaholic Donating

    Reputation Points:
    912
    Joined:
    Nov 2, 2005
    Messages:
    847
    Should actually be in the deliriants area it's not a dissociative or a benzodiazapine. Its a deliriant anti-histamine.

    I find diphenhydramine to be really fun, crazy hallucinations but visual and audio. As long as you keep in your mind it's just a drug causing the effects then it's all good. Have read some very bad trip reports though of people handling it really badly.

    psychedelaholic added 0 Minutes and 35 Seconds later...

    Should actually be in the deliriants area it's not a dissociative or a benzodiazapine. Its a deliriant anti-histamine.

    I find diphenhydramine to be really fun, crazy hallucinations both visual and audio. As long as you keep in your mind it's just a drug causing the effects then it's all good. Have read some very bad trip reports though of people handling it really badly.
     
    Last edited: Mar 18, 2011